# SDR SWAA2022022260727

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 48,408 hours, 28,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE CRACKED / REMOVED; REPAIRED AND INSTALLED AFT CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE I.A.W. EA NO 1-A53-2076 REV 11
